# SDR ASOA201101446

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS319.70, STR 26R. REMOVED FRAME LOWER SECTION IAW SRM 51-42-06 & 51-42-21. DRILLED NEW SECTION OF FRAME & INSTALLED IAW SRM 51-42-06.
